Abstract and Applied Analysis

Adaptive Wavelet Precise Integration Method for Nonlinear Black-Scholes Model Based on Variational Iteration Method

Huahong Yan

Full-text: Open access

Abstract

An adaptive wavelet precise integration method (WPIM) based on the variational iteration method (VIM) for Black-Scholes model is proposed. Black-Scholes model is a very useful tool on pricing options. First, an adaptive wavelet interpolation operator is constructed which can transform the nonlinear partial differential equations into a matrix ordinary differential equations. Next, VIM is developed to solve the nonlinear matrix differential equation, which is a new asymptotic analytical method for the nonlinear differential equations. Third, an adaptive precise integration method (PIM) for the system of ordinary differential equations is constructed, with which the almost exact numerical solution can be obtained. At last, the famous Black-Scholes model is taken as an example to test this new method. The numerical result shows the method's higher numerical stability and precision.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2012), Article ID 735919, 6 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393449857

Digital Object Identifier
doi:10.1155/2013/735919

Mathematical Reviews number (MathSciNet)
MR3035311

Zentralblatt MATH identifier
1275.65072

Citation

Yan, Huahong. Adaptive Wavelet Precise Integration Method for Nonlinear Black-Scholes Model Based on Variational Iteration Method. Abstr. Appl. Anal. 2013, Special Issue (2012), Article ID 735919, 6 pages. doi:10.1155/2013/735919. https://projecteuclid.org/euclid.aaa/1393449857


Export citation

References

  • J. Wang, J. R. Liang, L. J. Lv, W. Y. Qiu, and F. Y. Ren, “Continuous time Black-Scholes equation with transaction costs in subdiffusive fractional Brownian motion regime,” Physica A, vol. 391, no. 3, pp. 750–759, 2012.
  • J. P. N. Bishwal, “Stochastic moment problem and hedging of generalized Black-Scholes options,” Applied Numerical Mathematics, vol. 61, no. 12, pp. 1271–1280, 2011.
  • T. K. Jana and P. Roy, “Pseudo Hermitian formulation of the quantum Black-Scholes Hamiltonian,” Physica A, vol. 391, no. 8, pp. 2636–2640, 2012.
  • M. K. Kadalbajoo, L. P. Tripathi, and A. Kumar, “A cubic B-spline collocation method for a numerical solution of the generalized Black-Scholes equation,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 1483–1505, 2012.
  • J. H. He, “Variational iteration method: a kind of nonlinear analytical technique: some exomples,” International Journal of Non-Linear Mechanics, vol. 34, no. 4, pp. 699–708, 1999.
  • J. H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000.
  • J. H. He, X. H. Wu, and F. Austin, “The variational iteration method which should be followed,” Nonlinear Science Letters A, vol. 1, pp. 1–30, 2007.
  • J. H. He and X. H. Wu, “Variational iteration method: new development and applications,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 881–894, 2007.
  • J. H. He, “Asymptotic methods for solitary solutions and compactons,” Abstract and Applied Analysis, vol. 2012, Article ID 916793, 130 pages, 2012.
  • G. C. Wu, “New trends in the variational iteration method,” Communications in Fractional Calculus, vol. 2, no. 2, pp. 59–75, 2011.
  • M. S. Tauseef, Y. Ahmet, A. S. Sefa, and U. Muhammad, “Modified variational iteration method for free-convective boundary-layer equation using padé approximation,” Mathematical Problems in Engineering, vol. 2010, Article ID 318298, 11 pages, 2010.
  • G. C. Wu, “Variational iteration method for $q$-difference equations of second order,” Journal of Applied Mathematics, vol. 2012, Article ID 102850, 5 pages, 2012.
  • H. Kong and L. L. Huang, “Lagrange multipliers of q-difference equations of third order,” Communications in Fractional Calculus, vol. 3, no. 1, pp. 30–33, 2012.
  • G. C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives–new Lagrange multipliers,” Applied Mathematical Modelling, 2012.
  • G. C. Wu, “Challenge in the variational iteration method–-a new approach to the Lagrange multipliers,” Journal of King Saud University–-Science, 2012.
  • S. L. Mei, Q. S. Lu, S. W. Zhang, and L. Jin, “Adaptive interval wavelet precise integration method for partial differential equations,” Applied Mathematics and Mechanics, vol. 26, no. 3, pp. 364–371, 2005.
  • S. L. Mei, C. J. Du, and S. W. Zhang, “Asymptotic numerical method for multi-degree-of-freedom nonlinear dynamic systems,” Chaos, Solitons and Fractals, vol. 35, no. 3, pp. 536–542, 2008.
  • S. L. Mei and S. W. Zhang, “Coupling technique of variational iteration and homotopy perturbation methods for nonlinear matrix differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1092–1100, 2007.
  • S. L. Mei, C. J. Du, and S. W. Zhang, “Linearized perturbation method for stochastic analysis of a rill erosion model,” Applied Mathematics and Computation, vol. 200, no. 1, pp. 289–296, 2008.
  • S. L. Mei, S. W. Zhang, and T. W. Lei, “On wavelet precise time-integration method for Burgers equation,” Chinese Journal of Computational Mechanics, vol. 20, no. 1, pp. 49–52, 2003.